Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Effects of high dosage of contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hi
Doctor :   Hi
Doctor :   How can I help you?
User :   well i just wanted to know is it bad to takemore then one birth controleatonce
User :   *controle at once
Doctor :   Yes, the dose has to be maintained.
Doctor :   High dose Oral contraceptive pills may lead to side effects like nausea, vomitting
Doctor :   and hormonal imbalances
User :   but i took them last month

Doctor :   For what condition and how many did you take?
User :   i took five because i had unpro...........wait are you a female or male
Doctor :   Can you mention your age, weight and height.
Doctor :   % at what intervals?
Doctor :   Did you take them all at once?
Doctor :   Are you with me?
User :   are u male or female
Doctor :   User :   male or female

Doctor :   Will you now answer me?
Doctor :   I am a female
User :   yes i took them all at once im 19 160 5'2

Doctor :   There are special Morning after pills available for unprotected sex. They should be taken either
Doctor :   as a single tablet
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor